# SDR 95ZZZX6577

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E4344
- Condition: Cracked
- Location: Nr 3 Socket
- Part time: 2,568 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING SB 205B, EDDY CURRENT CHECK OF THREADS IN HUB FOR BLADES, INDICATION WAS A CRACK.  VISUALLY SAW A SCRATCH.  EXCEPT IN ONE AREA, IT WAS SLIGHTLY OPEN.
